# SDR FDEA202404050444

- Difficulty date: April 5, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 111,752 hours, 23,205 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AYK75515517
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AFTER NUMBER 6 BRAKE CHANGE, APPROXIMATELY 2 HOURS  INTO FLIGHT, LEVEL 1 HYD 2 OFF DISPLAYED. RAN QRH.  ELECTED TO CONTINUE TO DESTINATION. 2.7 HYD FLUID  REMAINING IN RESERVOIR 2. ISOLATING #2 SYS HYD LK PER ABOVE REF. APPEARS TO  BE CTR W/W AROUND RMP'S.  APPLIED RINGLOCK REPAIR TO BROKED LINE PER ABOVE REF.  SERVICED #2 HYD TO FULL PER AMM 12-13-02-3. RAN #2 ENG PER JRH. NO LEAKS & ALL IND NORMAL. OK FOR SERVICE.
